Opuscula Mathematica
Opuscula Math. 32, no. 1 (), 41-66
http://dx.doi.org/10.7494/OpMath.2012.32.1.41
Opuscula Mathematica

Isospectral integrability analysis of dynamical systems on discrete manifolds




Abstract. It is shown how functional-analytic gradient-holonomic structures can be used for an isospectral integrability analysis of nonlinear dynamical systems on discrete manifolds. The approach developed is applied to obtain detailed proofs of the integrability of the discrete nonlinear Schrödinger, Ragnisco-Tu and Riemann-Burgers dynamical systems.
Keywords: gradient holonomic algorithm, conservation laws, asymptotic analysis, Poissonian structures, Lax representation, finite-dimensional reduction, Liouville integrability, nonlinear discrete dynamical systems.
Mathematics Subject Classification: 35A30, 35G25, 35N10, 37K35, 58J70, 58J72, 34A34.
Cite this article as:
Denis Blackmore, Anatoliy K. Prykarpatsky, Yarema A. Prykarpatsky, Isospectral integrability analysis of dynamical systems on discrete manifolds, Opuscula Math. 32, no. 1 (2012), 41-66, http://dx.doi.org/10.7494/OpMath.2012.32.1.41
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.